About three weeks ago I shared on the Substance Abuse Forum that my sole goal right now in ridding myself of the benzo monsters for good was to simply stick to my Klonopin prescription for now - to not abuse it, to not run short, and not to resort to using my husband's Xanax. I then eventually want to work on tapering down and off.
For two weeks I was doing supremely well, and was secretly proud of my baby-steps victory. Now, for the past two days, I've gotten off track, and it didn't hit me until this a.m. why that may be. Before I get into that, I do want to say that whether it's because it's true, or if it's because I CONVINCED myself, with your help, that because of Klonopin's long half-life I should never experience break-through anxiety, it was working. I felt calm, not exactly peaceful!, but calmer than I had been in a long time. And, not a single Xanax!!
But, for the last two or three days, I've lost my grip on my resolve. I've been slipping in an extra Klono here and there, and before I know it.... well, we all likely know how that works.
What I'm wondering is this: Does anyone have any experience with Lyrica? I have been taking it since April for fibromyalgia at 300 mg. per day. Because I'm not sure that it's even helping with the fibro pain, and because I want to eventually rid my system of every chemical that I can, I didn't refill my Lyrica script. Now, I'm wondering if my escalating uneasiness has something to do with the missing Lyrica. I did refill it, and can likely answer my own question once I pick it up and am back on schedule with it, but I'm wondering if anyone can offer any insight in the meantime.
Be well..... PEACE - and I really mean, "PEACE"! Those of my generation bantered the word around like we do "Hey!" today, but now I truly understand what it means, and I wish it for everyone, myself included. :)
P.S. To our lovely Moderators.... I don't seem to be getting any email notifications of daily updates any longer. Can we remedy that to include this community as well as the Substance Abuse Community? THANKS! Sue
I used Lyrica for Fibro pain and it helped me tremendously, but it caused me to have other adverse effects. It is possible that Lyrica is one of those meds that should not be stopped immediately. Have you asked your doctor or even your pharmacist would know.
Thanks so much for responding.:) My theory proved correct - once I was back on the Lyrica, I immediately began to feel less anxious. That's good, but it's also bad because I can see that it's going to be another problem when I decide to stop it.:(
Ginsa: Gabapentin - is that generic for Neurontion (sp?). If' it's gentler on the system and induces calmness, I think I will ask my rheumatologist about switching to it from the Lyrica.
i thought about taking lyrica but was informed that is was not safe for substance abuse patients
now i have taken the neurontin, turned me into a space cadet, right now i am taking one excetorin monday-friday then nothing on the weekend, i detox my body from caffine every weekend
i do have pain problems, from liver disease, fibro and .....ooppps my son just feel
let me know more about lyrica for pain.....i am considerind it
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.